Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 173, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 27, 2012, 7:03 PM EDT for Jasper County, South Carolina; Chatham County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 27, 2012, 7:40 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Chatham County, GA, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 53 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS52 KCHS 272303
SVRCHS
GAC051-SCC053-280000-
/O.NEW.KCHS.SV.W.0173.120727T2303Z-120728T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
703 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 800 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR POOLER...MOVING NORTHEAST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
POOLER...BLOOMINGDALE...SAVANNAH AIRPORT...MEINHARD...GARDEN
CITY...MONTEITH...PORT WENTWORTH...HUTCHINSON ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3211 8136 3223 8117 3222 8114 3225 8115
3233 8103 3225 8100 3225 8102 3221 8101
3219 8098 3215 8096 3215 8097 3213 8096
3202 8129
TIME...MOT...LOC 2303Z 234DEG 16KT 3212 8124
$$2 follow-up statements
629
WWUS52 KCHS 272324
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
724 PM EDT FRI JUL 27 2012
GAC051-SCC053-280000-
/O.CON.KCHS.SV.W.0173.000000T0000Z-120728T0000Z/
JASPER SC-CHATHAM GA-
724 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN CHATHAM AND SOUTH CENTRAL JASPER COUNTIES...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
LIMEHOUSE TO I-16/I-95 INTERCHANGE...MOVING NORTHEAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMINGDALE...GARDEN CITY...I-16/I-95 INTERCHANGE...MEINHARD...
MONTEITH...POOLER...PORT WENTWORTH...SAVANNAH AIRPORT...BELLINGER
HILL AREA AND HARDEEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3213 8132 3223 8117 3222 8114 3225 8115
3233 8104 3226 8100 3225 8102 3221 8101
3219 8098 3213 8096 3204 8124
TIME...MOT...LOC 2325Z 238DEG 20KT 3220 8108 3210 8121
$$052
WWUS52 KCHS 272340
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
740 PM EDT FRI JUL 27 2012
GAC051-SCC053-272350-
/O.CAN.KCHS.SV.W.0173.000000T0000Z-120728T0000Z/
JASPER SC-CHATHAM GA-
740 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHATHAM AND SOUTH
CENTRAL JASPER COUNTIES HAS BEEN CANCELLED...
AT 740 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3213 8132 3223 8117 3222 8114 3225 8115
3233 8104 3226 8100 3225 8102 3221 8101
3219 8098 3213 8096 3204 8124
TIME...MOT...LOC 2340Z 238DEG 20KT 3224 8100 3214 8113
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:31 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 27, 6:31 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 631 PM EDT FRI JUL 27 2012 .SYNOPSIS... A PERSISTENT TROUGH OF LOW PRESSURE WILL REMAIN INLAND THIS WEEKEND AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST. THE FRONT WILL LIKELY STALL IN THE VICINITY EARLY NEXT WEEK BEFORE DISSIPATING THROUGH THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... CONVECTION DEVELOPED EARLIER THIS AFTERNOON ALONG AN INLAND SURFACE TROUGH...AND HAS BECOME BETTER ORGANIZED ACROSS PART OF SOUTHEAST SOUTH CAROLINA EARLY THIS EVENING DUE TO SEABREEZE/BOUNDARY INTERACTIONS. THIS AREA OF CONVECTION WILL CONTINUE TO SHIFT NORTHEAST ACROSS MUCH OF THE CHARLESTON TRI- COUNTY AREA THROUGH MID EVENING...AND WILL PRODUCE EXCESSIVE LIGHTNING AND THE POTENTIAL FOR DAMAGING WINDS. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MUCH OF THIS EVENING...BEFORE TAPERING OFF WITH THE LOSS OF DAYTIME HEATING. THE HEAT ADVISORY HAS BEEN CANCELLED AS HEAT INDICES HAVE FALLEN BELOW 110 DEGREES ACROSS THE AREA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... SATURDAY...UPPER LEVEL RIDGING WILL BEGIN TO WEAKEN AS AN UPPER TROUGH SETTLES OVER THE EASTERN UNITED STATES. AT THE SURFACE...ATLANTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION AS A TROUGH OF LOW PRESSURE EXTENDS ACROSS CENTRAL NORTH CAROLINA THROUGH THE UPSTATE OF SOUTH CAROLINA AND INTO NORTHERN GEORGIA. DEEPENING MOISTURE PROFILES...THE APPROACH OF A SHORT WAVE IN THE AFTERNOON AND THE INLAND ADVANCING SEA BREEZE SHOULD EASILY SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA...PRIMARILY IN THE AFTERNOON AND EARLY EVENING. MODERATE INSTABILITY AND COOLER TEMPERATURES ALOFT COULD RESULT IN THE DEVELOPMENT OF A FEW STRONG TO SEVERE THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING AS WELL. SOMEWHAT COOLER HIGH TEMPERATURES ARE EXPECTED GIVEN THE WEAKENING RIDGE AND POTENTIAL FOR INCREASED CLOUD COVER DUE TO MORE EXTENSIVE CONVECTION IN THE AFTERNOON. FORECAST HIGHS ARE GENERALLY EXPECTED TO BE IN THE MID 90S AWAY FROM THE IMMEDIATE COAST. THESE COOLER TEMPERATURES SHOULD KEEP HEAT INDICES BELOW ADVISORY CRITERIA. LOWS SATURDAY NIGHT WILL GENERALLY BE IN THE MID 70S. SUNDAY THROUGH MONDAY...AN UPPER LEVEL TROUGH WILL PREVAIL ACROSS THE EASTERN UNITED STATES...WHILE AT THE SURFACE A TROUGH OF LOW PRESSURE WILL LINGER INLAND. AMPLE MOISTURE...LIMITED SUBSIDENCE...THE PASSAGE OF SEVERAL SHORT WAVE DISTURBANCES AND THE INLAND PROGRESSING SEA BREEZE EACH DAY WILL CONTINUE TO SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. AS TYPICAL THIS TIME OF YEAR...A FEW STRONG OR SEVERE PULSE THUNDERSTORMS WILL BE POSSIBLE. HIGH TEMPERATURES ARE EXPECTED TO BE IN THE LOWER TO MID 90S AWAY FROM THE COOLER BEACHES...WITH LOWS SUNDAY NIGHT IN THE MID 70S ACROSS MUCH OF THE AREA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... NOT MUCH CHANCE NEEDED FOR THE THE LONG TERM PORTION OF THE FORECAST AS A BROAD UPPER TROUGH WILL PERSIST ACROSS THE EAST COAST. DIFFICULT TO DECIPHER ONE DAY FROM THE NEXT AS MODELS SHOW SEVERAL PERIODIC EMBEDDED SHORTWAVES DEVELOPING ALONG THE TROUGH AND AFFECTING THE REGION. WITH THIS ENERGY...IT APPEARS THERE WILL BE AN INCREASE OF DEEP MOISTURE WHICH WILL AT LEAST ALLOW ISOLATED TO SCATTERED DIURNAL CONVECTION. TEMPERATURES WILL CONTINUE TO TREND DOWNWARD WITH LOW 90S GENERALLY EXPECTED FOR HIGH TEMPERATURES AND LOW 70S EXPECTED OVERNIGHT. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... SHOWERS AND THUNDERSTORMS ARE TRACKING TOWARD KCHS AND SHOULD AFFECT THE TERMINAL IN THE 00-02Z TIME FRAME. EXPECT REDUCTIONS IN VISIBILITY TO IFR OR LOWER LEVELS AND THE POTENTIAL FOR STRONG WIND GUSTS UP AROUND 35 KT AS THE THUNDERSTORMS IMPACT THE TERMINAL. OTHERWISE...VFR CONDITIONS LIKELY TO CONTINUE AT BOTH TERMINALS THROUGH MUCH OF SATURDAY. BETTER COVERAGE OF SHOWERS/STORMS EXPECTED SATURDAY AFTERNOON AS A FRONT APPROACHES FROM THE NORTHWEST. EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED RESTRICTIONS POSSIBLE IN MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. && .MARINE... ATLANTIC HIGH PRESSURE WILL PREVAIL AS A TROUGH OF LOW PRESSURE LINGERS INLAND THROUGH THE MIDDLE OF NEXT WEEK. THIS PATTERN WILL MAINTAIN A SOUTH TO SOUTHWEST FLOW ACROSS THE WATERS. WINDS COULD REACH UPWARDS OF 15-20 KT AT TIMES...ESPECIALLY WITH NOCTURNAL SURGING. HOWEVER...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE FORECAST PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JRL/JAQ SHORT TERM...JAQ LONG TERM...JHP AVIATION...JRL MARINE...JRL/JAQ
Hazardous weather outlook, Jul 27, 4:55 AM EDT, 14 hours 8 minutes before
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
In the hours before
Local storm report, Jul 27, 5:44 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG SHADOWMOSS 32.85N 80.07W
07/27/2012 CHARLESTON SC DEPT OF HIGHWAYS
ONE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
SHADOWMOSS PARKWAY AND ASHLEY RIVER ROAD.
&&
EVENT NUMBER CHS1200533
DPBLocal storm report, Jul 27, 6:03 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 4 S CLARENDON 32.43N 80.77W
07/27/2012 BEAUFORT SC DEPT OF HIGHWAYS
ONE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
NEEDLES ROAD AND JOE FRAZIER ROAD.
&&
EVENT NUMBER CHS1200534
DPBSpecial weather statement, Jul 27, 6:05 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT FRI JUL 27 2012
SCZ047-048-051-272245-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
605 PM EDT FRI JUL 27 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER AND BEAUFORT
COUNTIES THROUGH 645 PM EDT...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM DAUFUSKIE ISLAND
TO 8 MILES WEST OF DAUFUSKIE ISLAND...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FOLLY FIELD...FOREST BEACH AND HILTON HEAD ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3206 8095 3207 8096 3208 8098 3210 8100
3209 8103 3209 8107 3220 8096 3221 8068
3214 8074 3210 8082 3211 8084 3206 8089
3204 8089
TIME...MOT...LOC 2206Z 285DEG 16KT 3218 8087 3208 8098Local storm report, Jul 27, 6:28 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
628 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 W LAKE WARREN STATE P 32.84N 81.20W
07/27/2012 HAMPTON SC DEPT OF HIGHWAYS
TWO TREES WERE REPORTED DOWN ALONG HIGHWAY 363.
&&
EVENT NUMBER CHS1200535
DPBLocal storm report, Jul 27, 6:37 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
637 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 1 NW WALTERBORO 32.91N 80.68W
07/27/2012 COLLETON SC 911 CALL CENTER
THE COLLETON COUNTY 911 CENTER RELAYED A REPORT OF A
TREE DOWN NEAR THE INTERSECTION OF HIERS CORNER ROAD AND
FOREST CIRCLE.
&&
EVENT NUMBER CHS1200536
DPBLocal storm report, Jul 27, 6:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
653 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG 1 S ADAMS RUN 32.71N 80.35W
07/27/2012 CHARLESTON SC 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF HIGHWAY 164 AND RODD
DRIVE.
&&
EVENT NUMBER CHS1200537
JAQThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:29 AM EDT | Heat Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 15 hr |
| Jul 27, 2:08 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Jul 27, 3:13 PM EDT | Special Weather Statement | CHS | Colleton | 47 min |
| Jul 27, 3:31 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 59 min |
| Jul 27, 3:52 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
| Jul 27, 4:09 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 66 min |
| Jul 27, 4:18 PM EDT | Special Weather Statement | CHS | Colleton | 27 min |
| Jul 27, 4:54 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Beaufort, Colleton, Hampton, Jasper | 66 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 51 min |
| Jul 27, 5:19 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 56 min |
| Jul 27, 5:32 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 58 min |
| Jul 27, 6:21 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 54 min |
| Jul 27, 7:35 PM EDT | Special Weather Statement | CHS | Charleston | 25 min |
| Jul 27, 2:53 PM EDT | Special Weather Statement | CHS | Bulloch | 52 min |
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Evans | 47 min |
| Jul 27, 3:36 PM EDT | Special Weather Statement | CHS | Effingham | 39 min |
| Jul 27, 5:51 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jul 27, 6:05 PM EDT | Special Weather Statement | CHS | Chatham | 40 min |
| Jul 27, 6:51 PM EDT | Special Marine Warning | CHS | 32 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.